# SDR HEEA967636

- Difficulty date: August 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N62127
- Make and model: Bell 206L-4
- Aircraft serial: 52023
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 206375007103
- Condition: Stuck
- Location: Cockpit Tot
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOT NEEDLE STUCK ON ZERO, WON'T INDICATE.
